![]() |
Volumn 59, Issue 3, 1999, Pages 3471-3482
|
Asymptotic model of electroporation
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
ASYMPTOTIC STABILITY;
BIOLOGICAL MEMBRANES;
BOUNDARY VALUE PROBLEMS;
DENSITY (SPECIFIC GRAVITY);
DIFFERENTIAL EQUATIONS;
FUNCTIONS;
MOLECULES;
THERMAL EFFECTS;
ELECTROPORATION;
HYDROPHILIC PORES;
HYDROPHOBIC PORES;
ORDINARY DIFFERENTIAL EQUATION;
TRANSMEMBRANE POTENTIAL;
BIOELECTRIC PHENOMENA;
|
EID: 0033095136
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.59.3471 Document Type: Article |
Times cited : (305)
|
References (33)
|